# SDR SWAA2022082937111

- Difficulty date: August 1, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L/H SIDE FUS. SUPPORT FRAME SMALL CRACKED @ FLANGE CUTOUT ABOVE L-1 DOOR CUTOUT FWD STA 312 MKD DOT / [01] WORK ACCOMPLISHED ON TTG8Q00DY05V;[02] VERIFIED STEP 1
